2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2004 [rss]
2004
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Orthogonality in the hyperbolic plane Chapter in VIII Journées Zaragoza-Pau de Mathématiques Appliquées et de Statistiques Prensas Univ. Zaragoza, Zaragoza 31 (2004) , 151–159. MathScinet [bib]
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Study of isometries in the hyperbolic plane using fixed points Gac. R. Soc. Mat. Esp. 7 (2004) no. 2 , 387–404. MathScinet [bib]
A. Romero, Y. J. Suh. Differential geometry of indefinite complex submanifolds in indefinite complex space forms Extracta Math. 19 (2004) no. 3 , 339–398. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. A classical problem of existence of critical curves with fixed extremes for a Lagrangian In Proceedings of the XI Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 6 (2004) , 57–66. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. Geodesic connectedness in plane wave type spacetimes. A variational approach Chapter in Dynamic systems and applications. Vol. 4 Dynamic, Atlanta, GA (2004) , 458–464. MathScinet [bib]
R. Bartolo, A. Germinario, M. Sánchez. Orthogonal trajectories on stationary spacetimes under intrinsic assumptions Topol. Methods Nonlinear Anal. 24 (2004) no. 2 , 239–268. MathScinet [bib]
J. A. Aledo, J. A. Gálvez, A. Romero. Some estimates for the curvatures of complete spacelike hypersurfaces in generalized Robertson-Walker spacetimes J. Geom. Phys. 52 (2004) no. 4 , 469–479. MathScinet [bib] [doi]
M. Gutiérrez, F. J. Palomo, A. Romero. Lorentzian manifolds with no null conjugate points Math. Proc. Cambridge Philos. Soc. 137 (2004) no. 2 , 363–375. MathScinet [bib] [doi]
J. L. Flores, Y. Parra, U. Percoco. On the general structure of Ricci collineations for type B warped space-times J. Math. Phys. 45 (2004) no. 9 , 3546–3557. MathScinet [bib] [doi]
J. Arroyo, M. Barros, O. J. Garay. Models of relativistic particle with curvature and torsion revisited Gen. Relativity Gravitation 36 (2004) no. 6 , 1441–1451. MathScinet [bib] [doi]
J. D. Pérez. On Lie parallelness of the structure Jacobi operator of a real hypersurface in complex projective space In Proceedings of the Eighth International Workshop on Differential Geometry Kyungpook Nat. Univ., Taegu (2004) , 57–61. MathScinet [bib]
J. D. Pérez. On parallelness of structure Jacobi operator of a real hyper-surface in complex projective space In Proceedings of the Eighth International Workshop on Differential Geometry Kyungpook Nat. Univ., Taegu (2004) , 47–55. MathScinet [bib]
M. Barros, A. Ferrández, M. A. Javaloyes, P. Lucas. Geometry of relativistic particles with torsion Internat. J. Modern Phys. A 19 (2004) no. 11 , 1737–1745. MathScinet [bib] [doi]
R. Bartolo, A. Germinario, M. Sánchez. Trajectories connecting two submanifolds on a non-complete Lorentzian manifold Electron. J. Differential Equations (2004) , No. 10, 20. MathScinet [bib]
Powered by bibtexbrowser